Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Abnormal periods post DNC, starts with dark black and thick blood and turns to red, bleeding post intercourse, pain during sex. Any ideas?

I m 28 i have two health sons one is 10 the other is 7 In June of this year I was 4months pregnant but the baby had no heartbeat so I needed a DNC after I healed ok and it s been 6months . My periods have been very odd, when I start my cycle it s been dark black/charcoal color and very very thick,the second day into my cycle it s bright red with golf ball sizes clots. Ive noticed my cycle is only lasting 3days now. Right before my DNC I was in a lot of pain in my right ovary ,the nurse had said that s where she thinks the egg came from cause it looks like a cyst on my ovary . Every time my husband and I have intercourse a day or two after my period stopped I will have the black/charcoal blood come out right after then I ll bleed bright red the next day but very light . Also when we have intercourse sometimes I can feel him hitting something and tonight I made him stop,he said it never felt like that before, it felt like he had a condom on or as if something was stoping him. And my right ovary is hurting afterwards anyone know what this sounds like? I ve had 2 laparoscopy for endometrioma 8years ago.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi. It looks like abnormal uterine bleeding and you need to know the cause by getting a scan done .There might be recurrence of endometrioma. For the time being take medroxy progesterone 10 mg twice a day during 2nd half of cycle for 14 days and then observe the cycle.Also get an endometrial biopsy done to see the cause of post coital bleed.it is important to get it done .
Thanks.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor